# SDR WX0A073277

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 36,446 hours, 28,790 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR WHEN APU BLEED IS ON. FUEL CONTROL LEAKING, R & R THE APU FUEL CONTROL PACKING.
